# SDR IPXA2573325

- Difficulty date: April 19, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 26,865 hours, 15,080 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO DOOR BS 600-610 DENTED AT ACTUATOR ACCESS.     REPAIRED IAW SRM 52-30-01-2R-4.
